Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could rashes be a result of undergoing hysterectomy?

Hi. I m 34 yrs had a hysterectomy 8 weeks ago. I m on Activelle, i started taking it a week after the op. my problem is that i have this bad headache since I started taking these tables and sonce Monday I have a rash on my face I don t know if I should go to the gyne or gp, or if this will go away?
Wed, 24 Mar 2021
Report Abuse
OB & GYN Specialist 's  Response
Hello,

Active like tablet is hormone replacement therapy - which could possibly cause the headache which you are experiencing. Body takes time to get used to the hormones from outside, it should be fine in a week or so, if not then you need to meet a gynecologist for other form of hormone replacement therapy. Rashes are less likely due to the tablets unless you are allergic to specific component in the tablet. Would advice you to meet a GP for the rashes if severe.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rishma Lakhani, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Could rashes be a result of undergoing hysterectomy?

Hello, Active like tablet is hormone replacement therapy - which could possibly cause the headache which you are experiencing. Body takes time to get used to the hormones from outside, it should be fine in a week or so, if not then you need to meet a gynecologist for other form of hormone replacement therapy. Rashes are less likely due to the tablets unless you are allergic to specific component in the tablet. Would advice you to meet a GP for the rashes if severe. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rishma Lakhani, OB & GYN Specialist